Relic densities of neutralinos

McDonald, John and Olive, Keith A. and Srednicki, Mark (1992) Relic densities of neutralinos. Physics Letters B, 283 (1-2). pp. 80-84. ISSN 0370-2693

Full text not available from this repository.

Abstract

The cosmological relic density of the lightest supersymmetric particle, assumed to be a linear combination of the four neutralinos, is calculated to high precision using the exact tree-level annihilation cross section for all two-body final states.

Item Type:
Journal Article
Journal or Publication Title:
Physics Letters B
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3106
Subjects:
ID Code:
83250
Deposited By:
Deposited On:
29 Nov 2016 08:58
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Jan 2020 03:24